$M$-estimation under a two-sample semiparametric model

Zhang, Biao . Scandinavian Journal of Statistics 2000. 27 (2) :263-280

Locate this article in:

Bibtex

@article{CIS-168379,
  Author = {Zhang, Biao},
  Title = {$M$-estimation under a two-sample semiparametric model},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {27},
  Number = {2},
  Year = {2000},
  Pages = {263--280},
  Keywords = {Relative efficiency, Logistic regression, Logistic discriminant analysis, Biased sampling problem, Case-control data}
}

Similar articles